# SDR UIEA2015072800377

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,797 hours, 16,440 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 1942765
- Part serial: 111948
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP OUT HIGH.  REPLACED LEFT CONDENSER IAW AMM 21-51-10 401.  TESTED IAW AMM 21-51-00 501.
